# SDR ASOA2018422014

- Difficulty date: April 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- System (JASC): 3418 · Stall Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Stall
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE IN FLIGHT.  PERFORMED AN OPS TEST OF THE STALL PROTECTION SYSTEM IAW AMM 27-35-01.  OPS CHECKED GOOD,  NO FAULTS FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
